Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2008 (2008), Article ID 686512, 16 pages
Research Article

Series Solutions of Time-Fractional PDEs by Homotopy Analysis Method

Centre for Modelling and Data Analysis, School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 UKM Bangi Selangor, Malaysia

Received 12 August 2008; Accepted 30 October 2008

Academic Editor: Shijun Liao

Copyright © 2008 O. Abdulaziz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. Abdulaziz, I. Hashim, and A. Saif, “Series Solutions of Time-Fractional PDEs by Homotopy Analysis Method,” Differential Equations and Nonlinear Mechanics, vol. 2008, Article ID 686512, 16 pages, 2008. doi:10.1155/2008/686512